# SDR EE4Y2023051517734

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 15,096 hours, 7,849 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Rh Mlg
- Component part number: 10450401001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH THE ALLEGIANT TASK CARD 321101-01-2-002, IT WAS FOUND THE RH MAIN LANDING GEAR SLIDING CHROME WITH SCRATCHES (7EA) AT 14 O’CLOCK POSITION. THE PART WAS REMOVED AND SENT REPAIR SHOP.THIS MAINTENANCE ACTIONS IS COVERED BY COOPESA JOB A1N111 ITEM 1-15.
